Next Article in Journal
Entropy and Ordering of Hard Rods in One Dimension
Next Article in Special Issue
Axiomatic Characterizations of Information Measures
Previous Article in Journal
Qualitative Picture of Scaling in the Entropy Formalism
Previous Article in Special Issue
Modeling Non-Equilibrium Dynamics of a Discrete Probability Distribution: General Rate Equation for Maximal Entropy Generation in a Maximum-Entropy Landscape with Time-Dependent Constraints
A correction was published on 11 November 2008, see Entropy 2008, 10(4), 589.

Entropy 2008, 10(3), 240-247; doi:10.3390/e10030240
Article

Deformed Generalization of the Semiclassical Entropy

1, 2, 2,3, 3, 4,5,6,* and 7
1 Facultad de Ciencias Exactas, Universidad Nacional de La Pampa, Peru y Uruguay, Santa Rosa, La Pampa, Argentina 2 Departamento de Física, Universidad Católica del Norte, Av. Angamos 0610, Antofagasta, Chile 3 Exact Sciences Faculty, National University La Plata and IFLP-CCT-CONICET, C.C. 727, 1900 La Plata, Argentina 4 Instituto Carlos I de Física Teórica y Computacional, Universidad de Granada, Granada, Spain 5 CREG-National, University La Plata and CONICET, Argentina 6 Physics Department, University of Pretoria, Pretoria 0002, South Africa 7 Departament de Física and IFISC, Universitat de les Illes Balears, 07122 Palma de Mallorca, Spain
* Author to whom correspondence should be addressed.
Received: 5 March 2008 / Revised: 25 August 2008 / Accepted: 25 August 2008 / Published: 19 September 2008
Download PDF [166 KB, uploaded 24 February 2015]

Abstract

We explicitly obtain here a novel expression for the semiclassical Wehrl’s entropy using deformed algebras built up with the q¡coherent states (see Arik and Coon [J.Math.Phys. 17, 524 (1976) and Quesne [J. Phys. A 35, 9213 (2002)]). The generalization is investigated with emphasis on i) its behavior as a function of temperature and ii) the results obtained when the deformation-parameter tends to unity.
Keywords: Wehrl entropy; Husimi distributions; deformed algebra; coherent states Wehrl entropy; Husimi distributions; deformed algebra; coherent states
This is an open access article distributed under the Creative Commons Attribution License which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Share & Cite This Article

Export to BibTeX |
EndNote


MDPI and ACS Style

Ferri, G.; Olivares, F.; Pennini, F.; Plastino, A.; Plastino, A.R.; Casas, M. Deformed Generalization of the Semiclassical Entropy. Entropy 2008, 10, 240-247.

View more citation formats

Supplement

Article Metrics

Comments

Citing Articles

[Return to top]
Entropy EISSN 1099-4300 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert